Ingredients for CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets

4.5
(34)
All Deals


How to get it




Ingredients

Per Tablet: Acetaminophen 250 mg; Aspirin 250 mg; Caffeine 65 mg Please see the full list of product ingredients on the product label.

CVS Health Extra Strength Headache Relief Acetaminophen, Aspirin (NSAID) & Caffeine Caplets

4.5
(34)
All Deals